Benylin Day And Night 16S Tabs

€8.95

Code 5099627373807


Add to Basket
Product Information
  • BENYLIN® Day & Night Tablets (16 Tablets)
  • Help reduce temperature, relieve aches and pains, help clear catarrh and so aids restful sleep.
  • Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of TWO packets per order.

Do not take with any other paracetamol or pseudoephedrine products


How to Use
  • Swallow the tablets whole with water.
  • Dosage:  Adults and children 12 years and over:
  • Day: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day.
  • Night: One blue tablet to be taken at night.
  • Not suitable for children under 12 years.
  • If your symptoms persist or worsen, you must see a doctor or pharmacist
Active Ingredients

Day Tablet: 

  • Paracetemol 500mg
  • Pseudoephedrine 60mg

Night Tablet:

  • Paracetemol 500mg
  • Diphenhydramine 25mg
Delivery Info

Ireland & Northern Ireland

  • FREE delivery on orders over €45
  • Orders under €45 have a €3.95 delivery charge

Rest of UK

  • All UK orders have a deliver charge of €7.95

View our full Delivery & Collection information

Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

View Full Returns Information

Store Reviews: Our Customers Love Us

Click to view complete product details

BENYLIN® Day & Night Tablets (16 Tablets)

BENYLIN® Day & Night Tablets help reduce temperature, relieve aches and pains, help clear catarrh and so aids restful sleep.Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

How To Use

  • Swallow the tablets whole with water.
  • Dosage:  Adults and children 12 years and over:
  • Day: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day.
  • Night: One blue tablet to be taken at night.
  • Not suitable for children under 12 years.
  • If your symptoms persist or worsen, you must see a doctor or pharmacist


Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty